MAUDE Adverse Event Report: GENEOHM SCIENCES CANADA, INC. (BD DIAGNOSTICS) BD MAX¿ CTGCTV2 (US); MULTIPLE-TYPE SEXUALLY TRANSMITTED PATHOGEN NUCLEIC ACID IVD KIT

GENEOHM SCIENCES CANADA, INC. (BD DIAGNOSTICS) BD MAX¿ CTGCTV2 (US); MULTIPLE-TYPE SEXUALLY TRANSMITTED PATHOGEN NUCLEIC ACID IVD KIT
Catalog Number 443904
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/23/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during use of bd max¿ ctgctv2, a trichomonas vaginalis (tv) discrepant patient result was obtained.Initial result was tv positive.Test was repeated and was tv negative.There was no report of patient impact.
 
Additional Manufacturer Narrative
D.2.Additional medical device types: mkz, ouy.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Investigation summary: introduction: the complaint investigation for discrepant results when using the bd ctgctv2 for bd max¿ system kit (ref.(b)(4)) from lot 5224008 was performed by the review of manufacturing records, review of customer¿s data and by the complaint¿s history review.Batch history review: the review of quality control records of bd ctgctv2 for bd max¿ system kit lot 5224008 revealed no anomalies that could explain the customer¿s discrepant results.Investigational testing: customer complained about discrepant results for t.Vaginalis (tv) target with the bd ctgctv2 for bd max¿ system.The initial test (run #2383/b9) gave a positive result for the tv target, while repeat tests gave unresolved (unr, in run #2388/a12) and negative results (run #2390/a1) respectively.Customer provided runs #2383, 2388 and 2390 from bd max¿ instrument ct2473 for investigation.Manual pcr curve adjudication revealed late and low amplification in the cy5 channel (tv target) for sample b9 in run 2383.Such a low positive sample can occur due to bacterial titers in the specimen being at or near the limit of detection of the assay or through environmental or cross contamination introduced during the sample preparation at the customer¿s site.Samples a12 (run 2388) and a1 (run 2390) were addressed in a previous complaint.Nevertheless, manual curve adjudication has limitations; visual examination of pcr curves for low signal is a conservative assessment of the data.There is no indication of a reagent issue based on the analysis of the complaints received for discrepant results on the bd ctgctv2 for bd max¿ system kit lot 5224008.Conclusion: the root cause was not identified.Based on the data and information provided, specimens at or near the assay limit of detection (lod), is the most likely causes to explain the customer¿s discrepant results.Bd cannot confirm the complaint based on the investigation that was performed.Bd did not initiate a corrective and preventive action plan since no new hazard was identified.

Brand Name
BD MAX¿ CTGCTV2 (US)
Common Device Name
MULTIPLE-TYPE SEXUALLY TRANSMITTED PATHOGEN NUCLEIC ACID IVD KIT
Manufacturer (Section D)
GENEOHM SCIENCES CANADA, INC. (BD DIAGNOSTICS)
2555 blv. du parc techn
quebec
Manufacturer (Section G)
GENEOHM SCIENCES CANADA, INC. (BD DIAGNOSTICS)
2555 blv. du parc techn
quebec
Manufacturer Contact
matt j. connor
7 loveton circle
sparks, MD 21152
4103164000
MDR Report Key24965773
Report Number3007420875-2026-00103
Device Sequence Number18765981
Product Code LSL
UDI-Device Identifier00382904439040
UDI-Public(01)00382904439040(17)270501(10)5224008
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K182692
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number443904
Device Lot Number5224008
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2026
Supplement Date Received by Manufacturer05/08/2026
Initial Report FDA Received Date04/23/2026
Supplement Report FDA Received Date05/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown